# SDR U2RA201410170001

- Difficulty date: October 17, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 85,721 hours, 12,426 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Powerpack
- Part number: 90084
- Part serial: 4696
- Condition: Defective
- Location: Emergency Exit
- Part time: 3,652 hours, 1,091 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER DECK EMER EXIT EMER OPENING SYS WILL NOT TEST.  TROUBLE SHOT & FOUND DEFECTIVE POWER PACK TRANSFERRED TO DEFERRED MX ITEM IAW MEL 52-23-01.
